# SDR RAIA00104009

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 11,999 hours, 12,671 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 96004
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,232 hours, 6,068 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7498-STL-NR 2 GENERATOR FELL OFF LINE, WARNING CAPTION ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 STARTER GENERATOR IAW J41 MAINTENANCE MANUAL.
